# SDR CALA0000585

- Difficulty date: April 28, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N33608
- Make and model: Boeing 737524
- Aircraft serial: 27321
- Aircraft time: 19,468 hours, 10,334 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36231
- Condition: Dented
- Location: Gargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR SKIN HAS DENT JUST AFT OF HANDLE WELL.  CUT OUT DAMAGED AREA.  INSTALLED DOUBLER REPAIR PER SRM 52-00-01 FIG 203.
